# SDR YENA2024090301198

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 03811
- Aircraft time: 58,018 hours, 20,357 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1676, KIN-FLL. 'OIL ODOR NOTED WHEN APU BLEED IS ON MOST PROMINENT IN COCKPIT. HOWEVER , FA'S NOTED IT TOO IN CABIN GOES AWAY WHEN APU BLEED IS OFF; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR (SOURCE TO BE APU. APU PLACED ON MEL) DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-869-051-A. AIRCRAFT OK FOR SERVICE.'
